Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey you guys,

I am currently on my third month of Accutane (well Amnesteem) and I have been getting these massive itch attacks on my chest and back (sometimes arms). It feels like little ants are biting everywhere or little electroshocks. Anybody ever have this before? Is it due to the Accutane or could it be something else?

Share this post


Link to post
Share on other sites

At the meantime it is probably due to severe skin dryness and that might be the reason why you are experiencing skin itching.

Share this post


Link to post
Share on other sites

I agree with max. Try moisturizing a couple of times a day, especially after you shower. Is there a rash? If so, it may be eczema. Mix cortisone cream and a lotion and lather it on for eczema.

If it persists, you can always call your derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×